# SDR SWIA200210644

- Difficulty date: February 9, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 15,312 hours, 21,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT IN 6A IS INOP.  FERRIED UNDER SPECIAL FLIGHT PERMIT FORM MOD TO SFO.  FOUND BOTH WIRES NOT CONNECTED TO THE SOCKET ON OVERHEAD EMERGENCY LIGHT ASSEMBLY SEAT 6A.  RECONNECTED WIRES.  OPS CHECK GOOD.
